# SDR ASAA2023021141900

- Difficulty date: February 11, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N958AK
- Make and model: Boeing 737-9
- Aircraft serial: 44072
- Aircraft time: 26 hours, 14 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

R/H SIDE WINDOW OVERHEAT ILLUMINATED ON TAXI OUT. GROUNDED - YES. PER B737-9 IFIM 30-41-00-810-931, ACCOMPLISHED INITIAL EVALUATION. WINDOW HEAT SYSTEM TEST OPS NORMAL. REF B737-9 AMM 30-41-00-710-801.
